# SDR DALA2022080305329

- Difficulty date: July 30, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 82,570 hours, 10,803 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION SHIP 3305 SLIDE BTL 3R MSG ON CMS/PFR. CORRECTIVE ACTION: REMOVED AND REPLACED 3R DOOR SLIDE. (9227549)
